# SDR ASOA2012111602482

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,609 hours, 14,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GLOWSTRIP DAMAGED BETWEEN ROWS 15-17.   REMOVED AND INSTALLED NEW GLOWSTRIP BETWEEN ROWS 15-17 IAW AMM 33-51-01-000-801 (A04) AND 33-51-01-400-801 (A04) NO DEFECTS NOTED.
